# SDR CALA2020041700839

- Difficulty date: April 13, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 67,376 hours, 23,700 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 146A7410Y7
- Condition: Missing
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 LAV SERVICE DOOR COMPLETELY MISSING - PART DEPARTED AIRCRAFT (PDA). PHOTO ADDED - PART DEPARTED AIRPLANE (PDA) REQUEST DEFERAL PER CDL 52D. DISPATCH DESK: 90   NAME: GP   DATE: 13-APR-20- TOMC APPROVED. PDA TO BE COMPLETED BY IAH. CDL APPLIED.
